# SDR USAA2012070500023

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 40,775 hours, 16,435 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061636
- Part serial: 16892889
- Condition: Surges
- Location: Nr 1 Engine
- Part time: 4,289 hours, 1,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y, R
- Precautionary procedure: B

## Discrepancy

PRIOR TO 1,000 AGL ENGINE 1 SHUT DOWN - ECAM ACTIONS COMPLETED DURING DOWN WIND - POPPING SOUND COMPRESSOR STALL.  COMPLIED WITH TROUBLESHOOTING AND ENGINEERING REQUEST.  REMOVED AND REPLACED FMU, FUEL PUMP, AND EEC.  COMPLIED WITH FUNCTIONAL CHECK OF BLEED VALVES, SOLENOIDS, AND IP CHECK VALVE.  COMPLETED WINDMILL INSPECTION.  HIGH POWER ASSURANCE RUN ACCOMPLISHED.  NO SYSTEM FAULTS AND OPS CHECKED GOOD.
